# SDR UALA2009061501699

- Difficulty date: June 13, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 27,782 hours, 7,055 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS ILLUMINATED ROW 26 AND AFT WITH COCKPIT SWITCH IN ARMED POSITION.  REPLACED SEAT EEL LIGHT POWER SUPPLY M1555, OPS TEST OKAY.  EMERGENCY EEL SEAT LIGHTS SECTION L903 DID NOT FLICKER DURING TEST OR WITH THE SYSTEM ARMED & CHARGING.
